# SDR 97ZZZX2314

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100042A
- Condition: Disbonded
- Location: M/R
- Part time: 10,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE S/N A086-00655 HAS AREA OF DISBOND ON UPPER SIDE SKIN JUST OUTBOARD OF THE ROOT END LAMINATE APPROXIMATELY 6 INCHES BY 6 INCHES AT A PREVIOUS REPAIR C/W BY SIKORSKEY 20.50 INCHES OUTBOARD FROM ROOT END APPROXIMATELY 2 INCHES FORWARD OF TRAILING EDGE.
